The Mathematics of Richard Schoen

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Sormani, C; Bray, HL; Minicozzi, WP; Eichmair, M; Huang, L-H; Yau, S-T; Uhlenbeck, K; Kusner, R; Codá marques, F; Mese, C; Fraser, A

Published Date

  • December 1, 2018

Published In

Volume / Issue

  • 65 / 11

Start / End Page

  • 1 - 1

Published By

Electronic International Standard Serial Number (EISSN)

  • 1088-9477

International Standard Serial Number (ISSN)

  • 0002-9920

Digital Object Identifier (DOI)

  • 10.1090/noti1749

Language

  • en